# SDR AU000893

- Difficulty date: August 26, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 25015
- Condition: Sheared
- Location: Engine
- Part time: 164 cycles
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE NR 2 CYLINDER HOLD-DOWN STUDS SHEARED.  THE TWO THROUGH-BOLTS WERE INTACT.  (X)
